# SDR COMA0360017

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 13,601 hours, 13,604 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Aileron
- Stage of operation: TO
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5360 AILERON CONFIG WARNING DURING T/O.ADJUSTED AILERON TRIM INTO T/O RANGE.
